# SDR FDEA201610183652

- Difficulty date: October 18, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 63,892 hours, 25,988 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: AUB7031
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON, UPPERWEB , FOUND CRACK APPROX 1.75 INCH FROM EDGE OF UPPER SPAR WEB THRU 1 FASTENER HOLE TERMINATING AT I/B FASTENER HOLE OF AUB7031-11 DOUBLER.  R&R WEB PER EA 8-5400--T0329061 AND SB 54-90.
